Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
143 Publications
2019 | Published | Thesis | IST-REx-ID: 6179 |

Schröder DJ. 2019. From Dyson to Pearcey: Universal statistics in random matrix theory. Institute of Science and Technology Austria.
[Published Version]
View
| Files available
| DOI
2019 | Published | Journal Article | IST-REx-ID: 6186 |

Cipolloni G, Erdös L, Krüger TH, Schröder DJ. 2019. Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis . 1(4), 615–707.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 566 |

Alt J, Erdös L, Krüger TH. 2018. Local inhomogeneous circular law. Annals Applied Probability . 28(1), 148–203.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 1012 |

Erdös L, Schröder DJ. 2018. Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices. 2018(10), 3255–3298.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Thesis | IST-REx-ID: 149 |

Alt J. 2018. Dyson equation and eigenvalue statistics of random matrices. Institute of Science and Technology Austria.
[Published Version]
View
| Files available
| DOI
2018 | Draft | Preprint | IST-REx-ID: 6183 |

Alt J, Erdös L, Krüger TH. The Dyson equation with linear self-energy: Spectral bands, edges and cusps. arXiv, 1804.07752.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 284 |

Virosztek D. 2018. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum. 84(1–2), 65–80.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 556 |

Betea D, Bouttier J, Nejjar P, Vuletic M. 2018. The free boundary Schur process and applications I. Annales Henri Poincare. 19(12), 3663–3742.
[Published Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 5971 |

Erdös L, Mühlbacher P. 2018. Bounds on the norm of Wigner-type random matrices. Random matrices: Theory and applications., 1950009.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 181 |

Erdös L, Krüger TH, Renfrew DT. 2018. Power law decay for systems of randomly coupled differential equations. SIAM Journal on Mathematical Analysis. 50(3), 3271–3290.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 690 |

Lee J, Schnelli K. 2018. Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields. 171(1–2), 543–616.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 70 |

Nejjar P. 2018. Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. 15(2), 1311–1334.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1010 |

Alt J, Erdös L, Krüger TH. 2017. Local law for random Gram matrices. Electronic Journal of Probability. 22, 25.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 550 |

Alt J. 2017. Singularities of the density of states of random Gram matrices. Electronic Communications in Probability. 22, 63.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 1144 |

Erdös L, Schröder DJ. 2017. Fluctuations of functions of Wigner matrices. Electronic Communications in Probability. 21, 86.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 1023 |

Nemish Y. 2017. Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability. 22, 22.
[Published Version]
View
| Files available
| DOI
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1337 |

Ajanki OH, Erdös L, Krüger TH. 2017. Universality for general Wigner-type matrices. Probability Theory and Related Fields. 169(3–4), 667–727.
[Published Version]
View
| Files available
| DOI
| WoS
2017 | Published | Journal Article | IST-REx-ID: 447 |

Ferrari P, Nejjar P. 2017. Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística. 9, 299–325.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 483 |

Bourgade P, Erdös L, Yau H, Yin J. 2017. Universality for a class of random band matrices. Advances in Theoretical and Mathematical Physics. 21(3), 739–800.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)